# SDR SD23102001

- Difficulty date: August 18, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N223CA
- Make and model: Beech C-99
- Aircraft serial: U200
- Aircraft time: 10,930 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 508103961
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROUTINE FLIGHT, PREPARING AIRCRAFT FOR LANDING, SELECTED GEAR DOWN AND DIDN'T GET RIGHT MAIN GEAR DOWN AND LOCKED LIGHT.  ATTEMPTED MANUAL GEAR EXTENSION WITH NO CHANGE IN GEAR INDICATION. REQUESTED FLY BY FOR VISUAL CHECK OF GEAR EXTENSION.  GROUND REPORT ALL GEAR TO DOWN.  CONFIGURED AIRCRAFT FOR MINIMUM SPEED LANDING.  LANDED ON LEFT MAIN AND NOSE GEAR, SLOWED DOWN AND ALLOWED RIGHT MAIN TO CONTACT GROUND.  RIGHT MAIN DID NOT HOLD AIRCRAFT WEIGHT, RIGHT ENGINE SHUTDOWN PRIOR TO PROPELLER CONTACTING GROUND.  MINIMAL DAMAGE TO AIRCRAFT DUE TO HIGH FLOATATION LANDING GEAR.
